# SDR UALA2010031600882

- Difficulty date: March 16, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 78,030 hours, 9,595 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TENSION TIE AT BS 1180 HAS DAMAGE.  ACCMP'D CATEGORY 'B' REPAIR IAW SRM.  PERFORM SUPPLEMENTAL INSPECTIONS AS GIVEN IN SRM.  INSPECTION THRESHOLD AT 20,000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY AND EVERY 3000 CYCLES THEREAFTER.  CURRENT PTC:9595.  **  MF5627 CREATED TO MONITOR  **
